# SDR R61A201207170378

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 17,859 hours, 13,682 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 17000679405
- Part serial: 17000016
- Condition: Faulty
- Location: Pitch Trim
- Part time: 21,020 hours, 15,747 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DCA FLIGHT RECEIVED A PITCH TRIM FAIL MESSAGE AND BROKE OFF APPROACH.  RAN MANUAL AND IT DID NOT CORRECT ITSELF.  FLIGHT DECLARED AND EMERGENCY AND LANDED IN DCA WITH NO ISSUES.  PAX DID NOT BRACE.  MX REMOVED AND REPLACED MODULE ASSY.
